# SDR UF6A960811

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YNG - 5709 - NR 2 PROP FEATHERED ON LANDING ROLL.   UP TRIM OCCURRED.  MAINTENANCE PERFORMED AUTOFEATHER TEST.  SYSTEM OPS CHECKED GOOD.  (M)
